# SDR CA090107002

- Difficulty date: January 4, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,731 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Brake Position
- Part time: 29,008 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL ON DESCENT WHEN FLAPS SEL TO 45 DEG.  OAT WAS 3 DEG.  CREW INDICATED THAT FLAPS FAILED APPEARED AFTER FLAPS HAD REACHED 45 DEG IN BOTH EVENT.  ACTION PLAN 156-JAN-4-09-PLAN 2 C/OUT, LT BPSU REPLACED IAW ACFT MM 27-51-10-830-801, LT BPSU WIRING CHECKED NO FAULT FOUND.
